Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A modified Galerkin procedure with Hermite cubics for hyperbolic problems

Author: Lars Wahlbin
Journal: Math. Comp. 29 (1975), 978-984
MSC: Primary 65N30
MathSciNet review: 0388809
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The Galerkin method, modified to include a term of artificial viscosity type, is applied to model problems for linear and quasilinear hyperbolic systems. Asymptotic error estimates are derived.

References [Enhancements On Off] (What's this?)

  • [1] J. E. DENDY, "Two methods of Galerkin type achieving optimum $ {L^2}$-accuracy for first order hyperbolics," SIAM J. Numer. Anal., v. 11, 1974, pp. 637-653. MR 0353695 (50:6178)
  • [2] T. DUPONT, "Galerkin methods for first order hyperbolics: an example," SIAM J. Numer. Anal., v. 10, 1973, pp. 890-899. MR 0349046 (50:1540)
  • [3] T. DUPONT, "Galerkin methods for modeling gas pipelines," Constructive and Computational Methods for Differential and Integral Equations, D. L. Colton and R. P. Gilbert (Editors), Lecture Notes in Math., vol 430, Springer-Verlag, New York, 1974, pp. 112-130. MR 0502035 (58:19223)
  • [4] L. WAHLBIN, "A dissipative Galerkin method applied to some quasi-linear hyperbolic equations," Rev. Française Automat. Informat. Recherche Opérationelle Sér. Verte, v. 8, 1974, pp. 109-117. MR 0368447 (51:4688)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30

Additional Information

Article copyright: © Copyright 1975 American Mathematical Society

American Mathematical Society